# SDR HNAA2012113001081

- Difficulty date: November 30, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 50,532 hours, 55,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH LIGHT IS INOPERATIVE IN NORMAL POSITION.  R & R BULB FROM LIGHT SWITCH IN F/A PANEL.  OPS CHECKED GOOD.
